# SDR DALA2021082304943

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 CRACK FRAME #1 STIFFENER FWD PRESSURE BULK HEAD LOCATED BTW Y254 TO -Y254 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED FR1 STIFFENER AND FASTENERS ON FWD PRESSURE BULK HEAD PER A320 SRM 51-72-11. (1921217)
